Jump to content
Important Survey - Please Participate ×

Question about my personal withdrawal


[2f...]

Recommended Posts

[2f...]
Hello all, I've used this place as a very helpful resource for a few weeks now and had a question about my own benzo experience. I took Xanax for what must have been 3-4 weeks at 2-4 mg a day. This was not a consecutive binge, as there were days I would run out and take nothing. Before this I would only have access to the .5mg klonopin pills every once in a while. Before the Xanax I had never been dependent on benzos before to my knowledge, although I had abused them on and off. After taking the Xanax consistently for the 2-4 week period I abruptly ceased my usage and started to feel bad. Long story short I had a seizure and woke up in the hospital. I could not believe you could get dependent on a benzo after such short usage... After my release I tapered down over a 1 week period starting with .25mg klonopin and lowering to .0625mg by the end. I went three straight weeks with nothing and I feel much better, but I can tell when I wake up that I still feel a little strange, almost dreamy or foggy in a way. If I overstimulate myself like sometimes going to a very crowded place I get somewhat anxious. i had a minor freak out last night and took an emergency dose of .0625mg of klonopin. Again I have no intention of ever taking a benzo ever again, it would just really comfort me to know that a minuscule dose like that will not "send me back to the start" again. If I have made it this far I would love a timeframe from a knowledgable expert that would tell me this won't last much longer, I know this is difficult with benzodiazepine withdrawal. Thank you all for everything you do, it's very very nice to have a resourceful place to go and learn about my ordeal.
Link to comment
Share on other sites

Hello all, I've used this place as a very helpful resource for a few weeks now and had a question about my own benzo experience. I took Xanax for what must have been 3-4 weeks at 2-4 mg a day. This was not a consecutive binge, as there were days I would run out and take nothing. Before this I would only have access to the .5mg klonopin pills every once in a while. Before the Xanax I had never been dependent on benzos before to my knowledge, although I had abused them on and off. After taking the Xanax consistently for the 2-4 week period I abruptly ceased my usage and started to feel bad. Long story short I had a seizure and woke up in the hospital. I could not believe you could get dependent on a benzo after such short usage... After my release I tapered down over a 1 week period starting with .25mg klonopin and lowering to .0625mg by the end. I went three straight weeks with nothing and I feel much better, but I can tell when I wake up that I still feel a little strange, almost dreamy or foggy in a way. If I overstimulate myself like sometimes going to a very crowded place I get somewhat anxious. i had a minor freak out last night and took an emergency dose of .0625mg of klonopin. Again I have no intention of ever taking a benzo ever again, it would just really comfort me to know that a minuscule dose like that will not "send me back to the start" again. If I have made it this far I would love a timeframe from a knowledgable expert that would tell me this won't last much longer, I know this is difficult with benzodiazepine withdrawal. Thank you all for everything you do, it's very very nice to have a resourceful place to go and learn about my ordeal.

 

No, a one-off dose of benzo will not "send you back to start..."

Link to comment
Share on other sites

[2f...]
Thank you. It's reassuring to hear this, it's very easy to work yourself up over nothing during withdrawal. Is there any time frame when this will stop? I hate the numb/weird feeling in my head and face, is this abnormal?
Link to comment
Share on other sites

Did they say the seizure was due to the cessation of the benzo?  It would be incredibly rare to have a seizure after such short use and although it was a pretty good dose of xanax it isn't an obscene amount.
Link to comment
Share on other sites

[2f...]
They did not specify as to whether or not it was from that, I have no history of them whatsoever. I felt strange for 2 days prior. Tingling in my hands, derealization, and anxiety. I've never had anxiety before so I was very panicked. All the symptoms of withdrawal were there so I'd be very surprised it if wasn't from that.
Link to comment
Share on other sites

[2f...]
I used Xanax to help during suboxone withdrawal about a year ago, .25mg a night to help sleep. After that No drugs were taken for about 10 months. After that 10 month period I sometimes took .5mg klonopin pills recreationally, maybe once a week. I know of the kindling effect attributed to benzodiazepines but I was doubtful such a small does could cause dependency or kindling. I guess I'm just used to the opiate withdrawal where one can feel themselves gradually getting better. Benzo withdrawal really sucks lol.
Link to comment
Share on other sites

×
×
  • Create New...